• Title of article

    On the Hyers]Ulam]Rassias Stability of Approximately Additive Mappings

  • Author/Authors

    Soon-Mo Jung، نويسنده ,

  • Issue Information
    دوهفته نامه با شماره پیاپی سال 1996
  • Pages
    6
  • From page
    221
  • To page
    226
  • Abstract
    In this paper, using an idea from the paper of P. G˘avrut˘a J. Math. Anal. Appl. 184, 1994, 431]436., the results of Th. M. Rassias J. Math. Anal. Appl. 158, 1991, 106]113. shall be generalized
  • Journal title
    Journal of Mathematical Analysis and Applications
  • Serial Year
    1996
  • Journal title
    Journal of Mathematical Analysis and Applications
  • Record number

    929309